RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 524–525 (Mi dan10169)  

MATHEMATICS

An estimate of the solution of the Tricomi problem for a system of equations of parabolic-hyperbolic type

N. Yu. Kapustin

Lomonosov Moscow State University

Full text: PDF file (234 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941.9
Presented: A. N. Tikhonov
Received: 11.02.1982

Citation: N. Yu. Kapustin, “An estimate of the solution of the Tricomi problem for a system of equations of parabolic-hyperbolic type”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 524–525

Citation in format AMSBIB
\Bibitem{Kap82}
\by N.~Yu.~Kapustin
\paper An estimate of the solution of the Tricomi problem for a system of equations of parabolic-hyperbolic type
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 524--525
\mathnet{http://mi.mathnet.ru/dan10169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665316}
\zmath{https://zbmath.org/?q=an:0514.35061}


Linking options:
  • http://mi.mathnet.ru/eng/dan10169
  • http://mi.mathnet.ru/eng/dan/v265/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019